# SDR ASAA2023043043064

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,197 hours, 17,734 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8197D
- Condition: Faulty
- Location: E/E Bay
- Part time: 60,205 hours, 17,737 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT, AFTER SWITCH OFF 5 MINUTES AND TURNED BACK ON OVERHEAT LIGHT RETURNED. GROUNDED - YES. REMOVED & REPLACED NEW RIGHT SIDE WHCU & INSTALLATION TEST GOOD B737-800 AMM 30-41-11/401.
